davmets2 wrote:I had my first procedure done last Monday, left jugular and azycos chest vein. I went for second procedure today to have right jugular done. It was discovered that my left jugular had clotted and was showing colatterals for the blood flow. I asked my Doctor last week if he used blood thinners, and his reply was no, just asperin. Unfortunately now I need to go on blood thinners, Lovenox, 2 shots a day for the next 3 months to make sure my right jugular doesn't clot as well as making sure my left jugular doesn't clot even more. The reason he suggested Lovenox is that it doesn't require any blood testing while using it.
My doctor (Mehta) said that he's done 130 procedures and that this situation is very unusual.
I guess my question is, is this the best way to go as far as blood thinners? I already do a shot a day with copaxone.
Just an after thought, but wouldn't it be wise to use a blood thinner in all cases for a period after the procedure as a safety precaution?
Users browsing this forum: No registered users